# SDR NACA2024060500001

- Difficulty date: June 5, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,603 hours, 19,159 cycles
- Engine: Pwa PW4062
- Engine time: 1,095 hours, 448 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT WALKAROUND FOUND #1 ENG BLADE 18 WITH TIP CURL AND TEAR. REMOVED AND REPLACED #1 ENGINEBLADE #18 IAW AMM 72-31-02
